# SDR ASOA20161126193

- Difficulty date: November 26, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SHO690362831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SEAT RAIL. REMOVED FABRICATED AND INSTALLED NEW SEAT RAIL IAW REO 670-53-00-343 REV M, EC/TC REO 670-53-00-343, AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
